# SDR 96UAL900766

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Engine: Pwa PW2037
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Failed
- Location: Lt Wing
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, LEFT OVERWING FUEL CAP DEVELOPED A LEAK.  AIRCRAFT DIVERTED TO DEN.  REPLACED FUEL CAP, OPERATION CHECKS NORMAL.
